Florida, 2007Tornadoes and Damaging Winds in Florida, April 15, 2007
April 15, 2007 · NWS JAX · 19 events in 9 counties and zones
A surface low rapidly deepened over NC during the early morning hours of April 15, 2007, as the parent upper level trough phased with the surface feature. A squall line of severe storms preceding a cold front moved through northeast Florida during the early morning hours of April 15th and produced multiple supercells.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A surface low rapidly deepened over NC during the early morning hours of April 15, 2007, as the parent upper level trough phased with the surface feature. A squall line of severe storms preceding a cold front moved through northeast Florida during the early morning hours of April 15th and produced multiple supercells.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Apr 15, 2:06 AM EST, 4 hours 4 minutes earlier.
Area forecast discussion, Apr 15, 2:06 AM EST, 4 hours 4 minutes before
AREA FORECAST DISCUSSION...CORRECTED FIRE WEATHER SECTION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
306 AM EDT SUN APR 15 2007
...STRONG TO SEVERE THUNDERSTORMS STILL POSSIBLE THIS MORNING...
...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON...
.SHORT TERM...TODAY THROUGH TUESDAY...
TODAY...PRE-FRONTAL SQUALL LINE FINALLY ON THE DOOR STEP OF
FORECAST AREA AND IT WILL MAKE A FINAL PUSH THROUGH THE MID
MORNING HOURS WITH ISOLD SVR STORMS WITH WIND/ISOLD TORNADOES. MAY
NEED TO ISSUE A TOR WATCH FOR NE FL AS SQUALL LINE PUSHES EAST OUT
OF THE GOMEX. VERY STRONG PRESSURE RISES BEHIND COLD FRONT THIS
AFTERNOON WILL ALLOW FOR STRONG JET TO MIX DOWN WEST WINDS
SUSTAINED AT 25 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH POSSIBLE AT
TIMES AND HAVE LEFT CURRENT WIND ADVISORY IN PLACE. MAX TEMPS
WILL MOST LIKELY BE IN THE 70S THIS MORNING WITH FALLING TEMPS
THROUGH THE 60S THIS AFTERNOON.
TONIGHT...SKIES WILL BECOME CLEAR OVERNIGHT WITH BRISK WEST WINDS
CONTINUING AT 15 TO 20 MPH WITH GUSTS TO 30 MPH CONTINUING. MIN
TEMPS BOTTOMING OUT IN THE 40S TOWARD MORNING WITH WIND CHILLS IN
THE 30S AT TIMES TOWARD DAYBREAK.
MONDAY...SUNNY...COOL AND WINDY CONDITIONS WILL CONTINUE WITH WEST
WINDS OF 20 TO 25 MPH MIXING DOWN TO THE SURFACE AS MAX TEMPS TOP
OUT IN THE LOWER 70S IN MANY LOCATIONS.
MONDAY NIGHT...NWLY WINDS WILL SUBSIDE TO 10 TO 15 MPH WITH COOL
MIN TEMPS ONCE AGAIN IN THE 40S UNDER CLEAR SKIES.
TUESDAY...HIGH PRESSURE WILL SETTLE OVER THE REGION WITH WINDS
SETTLING DOWN TO 10 MPH OR LESS BY THE AFTERNOON. MOSTLY SUNNY
SKIES AND MILD TEMPS REBOUNDING CLOSE TO 80 DEGREES.
.LONG TERM...WEDNESDAY THROUGH SATURDAY...
QUICK MOVING SFC LOW WILL PUSH ACRS THE FORECAST AREA WITH
ISOLD/SCTD SHOWERS ON WEDNESDAY...THEN HIGH PRESSURE WILL RE-BUILD
IN FOR THE REST OF THE PERIOD WITH DRY AND SEASONABLY MILD
CONDITIONS.
&&
.AVIATION...SQUALL LINE WILL MOVE INTO CENTRAL GA/BIG BEND AREA BY
08Z AND PUSH EASTWARD THROUGH 14Z. HAZARDOUS CONDITIONS EXPECTED IN
ASSOCIATION WITH THIS SQUALL...INCLUDING +TSRA WITH IFR IN THE
STRONGEST PORTIONS OF THE LINE. ISOLATED SEVERE THUNDERSTORMS ARE
POSSIBLE AS WELL. SUSTAINED SOUTHERLY WINDS OF 10 TO 15 KT WILL VEER
TO SUSTAINED WEST WINDS OF 25 TO 30 KT GUSTING TO 35 TO 40 KT BY 15Z.
&&
.MARINE...DANGEROUS CONDITIONS ARE EXPECTED TODAY. INCLUDED THE
NEARSHORE WATERS IN THE GALE WARNING...WHICH HAS BEEN EXTENDED
THROUGH 00Z TUESDAY. SQUALL LINE WILL MOVE THROUGH THE COASTAL
WATERS BEGINNING EARLY THIS MORNING WITH ISOLATED CELLS DEVELOPING
AHEAD. ISOLATED SEVERE STORMS ARE POSSIBLE. NO OTHER CHANGES HAVE
BEEN MADE TO HEADLINES.
&&
.FIRE WEATHER...DROPPED THE FIRE WEATHER WATCH/RFW FOR TODAY.
RELATIVE HUMIDITIES WILL BRIEFLY APPROACH CRITICAL VALUES. THE MAIN
CONCERN TODAY WILL BE STRONG WINDS OF 25 TO 30 MPH GUSTING AS HIGH
AS 45 MPH AT TIMES. A RED FLAG WARNING HAS BEEN ISSUED FOR TOMORROW
DUE TO WINDS AND CRITICALLY LOW RELATIVE HUMIDITIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 67 39 72 44 / 50 0 0 0
SSI 73 46 68 51 / 60 0 0 0
JAX 72 41 73 47 / 60 0 0 0
SGJ 75 45 72 51 / 60 0 0 0
GNV 71 41 73 46 / 60 0 0 0
OCF 72 42 72 45 / 60 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM TO 8 PM EDT MONDAY FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
WIND ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
GA...RED FLAG WARNING FROM 11 AM TO 8 PM EDT MONDAY FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
WIND ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
GALE WARNING FROM 2 PM THIS AFTERNOON TO 10 AM EDT MONDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 10 AM EDT MONDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
HESS/HURLBUTHazardous weather outlook, Apr 15, 5:22 AM EST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
622 AM EDT SUN APR 15 2007
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-161000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
622 AM EDT SUN APR 15 2007
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
...TORNADO WATCH IN EFFECT UNTIL 11 AM FOR THE FOLLOWING COUNTIES IN
SOUTHEAST GEORGIA...APPLING...ATKINSON...BACON...COFFEE...JEFF
DAVIS...WAYNE...PIERCE AND WARE...
...VERY WINDY CONDITIONS EXPECTED FOR ALL AREAS TODAY...
.THUNDERSTORM IMPACT...
PRE-FRONTAL SQUALL LINE AND COLD FRONT WILL PUSH ACROSS THE FORECAST
AREA THIS MORNING WITH STRONG TO ISOLATED SEVERE THUNDERSTORM
ACTIVITY. STRONG AND DAMAGING WINDS WILL BE THE MAIN THREAT BUT
ISOLATED TORNADOES WILL REMAIN POSSIBLE...MAINLY ACROSS SOUTHEAST
GEORGIA. ALL THUNDERSTORM ACTIVITY WILL PUSH OFFSHORE BY THIS
AFTERNOON.
.HIGH WIND IMPACT...
VERY WINDY CONDITIONS ARE EXPECTED TODAY AND A WIND ADVISORY IS IN
EFFECT FOR ALL AREAS. SOUTHWEST WINDS OF 20 TO 25 MPH THIS MORNING
WILL SHIFT TO THE WEST BEHIND THE COLD FRONT THIS AFTERNOON AND
INCREASE TO 25 TO 30 MPH WITH GUSTS TO 45 MPH AT TIMES. THESE
WINDS WILL BE STRONG ENOUGH TO CAUSE MINOR DAMAGE AND SOME POWER
OUTAGES WILL BE POSSIBLE.
.WIND AND SEA IMPACT...
GALE WARNINGS HAVE BEEN POSTED FOR THE COASTAL WATERS. GALE FORCE
WIND GUSTS WILL BE POSSIBLE IN STRONG THUNDERSTORM ACTIVITY THIS
MORNING...THEN WEST WINDS WILL INCREASE TO GALE FORCE ACROSS THE
COASTAL WATERS THIS AFTERNOON AND CONTINUE TONIGHT INTO MONDAY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
WINDY CONDITIONS WILL CONTINUE ON MONDAY WITH WEST WINDS OF 20 TO
25 WITH GUSTS TO 35 MPH DURING THE DAYTIME HOURS.
DANGEROUS FIRE CONDITIONS WILL EXIST MONDAY AND TUESDAY AS DRY AIR
PUSHES INTO THE FORECAST AREA ALONG WITH STRONG WINDS AT TIMES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED AT THIS TIME IN THE TORNADO WATCH
AREA.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.
HESS
In the hours before
Special weather statement, Apr 15, 1:16 AM EST, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
216 AM EDT SUN APR 15 2007
GAZ133-150645-
JEFF DAVIS-
216 AM EDT SUN APR 15 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR JEFF DAVIS COUNTY
FOR STRONG WINDS AND POSSIBLE FUNNEL CLOUDS VALID UNTIL 245 AM EDT...
AT 216 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF HAZLEHURST...MOVING
NORTHEAST AT 50 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
ALONG HIGHWAY 221 THROUGH 245 AM EDT. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING.
THE AREA REMAINS UNDER A TORNADO WATCH.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
DEESE
Special weather statement, Apr 15, 5:01 AM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
601 AM EDT SUN APR 15 2007
FLZ020>022-GAZ162-151045-
COLUMBIA-ECHOLS-HAMILTON-SUWANNEE-
601 AM EDT SUN APR 15 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
SUWANNEE...NORTHERN COLUMBIA...HAMILTON AND ECHOLS COUNTIES FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 645 AM EDT...
AT 601 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CENTERED 5 MILES WEST OF SUWANNEE SPRINGS...MOVING NORTHEAST AT 40
MPH. WILL ALSO AFFECT AREAS AROUND LIVE OAK...SUWANNEE SPRINGS...
JASPER AND BELMONT THROUGH 645 AM EDT. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
CARROLL
Special weather statement, Apr 15, 5:02 AM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
602 AM EDT SUN APR 15 2007
GAZ132-133-151030-
COFFEE-JEFF DAVIS-
602 AM EDT SUN APR 15 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COFFEE AND JEFF
DAVIS COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 630 AM
EDT...
AT 602 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CENTERED 7 MILES SOUTHWEST OF RED BLUFF...OR 9 MILES NORTHWEST OF
AMBROSE...MOVING EAST AT 50 MPH. WILL ALSO AFFECT AREAS AROUND RED
BLUFF...PRIDGEN...SNIPESVILLE AND HAZLEHURST THROUGH 630 AM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.
THE AREA REMAINS UNDER A TORNADO WATCH.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
HURLBUT
Special weather statement, Apr 15, 5:35 AM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
635 AM EDT SUN APR 15 2007
GAZ150-163-164-151115-
CHARLTON-CLINCH-WARE-
635 AM EDT SUN APR 15 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CHARLTON...
SOUTHERN CLINCH AND SOUTHERN WARE COUNTIES FOR STRONG WINDS AND
FUNNEL CLOUDS VALID UNTIL 715 AM EDT...
AT 635 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF FARGO...MOVING NORTHEAST
AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND FARGO
AND STEVEN FOSTER STATE PARK THROUGH 715 AM EDT. GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER
RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY
DEVELOP WITH LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
CARROLL
Special weather statement, Apr 15, 5:42 AM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
642 AM EDT SUN APR 15 2007
FLZ022-023-151115-
BAKER-COLUMBIA-
642 AM EDT SUN APR 15 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
BAKER AND NORTHERN COLUMBIA COUNTIES FOR STRONG WINDS AND FUNNEL
CLOUDS VALID UNTIL 715 AM EDT...
AT 642 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES NORTHEAST OF WHITE SPRINGS...
MOVING NORTHEAST AT 35 MPH. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP
WITH LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
CARROLL
Thunderstorm Wind, Nassau
- When
- April 15, 6:10 AM EST
- Where
- Nassau County, 0.6 mi W of Hilliard to 0.6 mi W of Bryceville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 30.680, -81.930
Numerous reports of downed trees and power lines were reported in Hilliard, Bryceville and Callahan.
Tornado, Baker
- When
- April 15, 6:15 AM EST
- Where
- Baker County, 1.38 mi WNW of Baxter
- Rating
- EF2
- Path length
- 1.5 mi
- Path width
- 300 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 30.530, -82.250
An EF2 tornado tracked across rural farmland in extreme northeast Baker county, just southwest of Moniac. A residence off of Moccasin Creek Road had an out building destroyed, widespread tree damage and minor damage to the primary residence.
Thunderstorm Wind, Baker
- When
- April 15, 6:30 AM EST
- Where
- Baker County, 5 mi NE of Taylor to 7 mi NNE of Taylor
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 30.481, -82.221
Trees were blown down across Florida County Road 2. Power lines were down in the vicinity.
Thunderstorm Wind, Nassau
- When
- April 15, 6:30 AM EST
- Where
- Nassau County, 2.08 mi S of Dyal
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.590, -81.870
Numerous trees and power lines were blown down between Callahan and Hilliard.
Thunderstorm Wind, Baker
- When
- April 15, 6:30 AM EST
- Where
- Baker County, 1.38 mi WNW of Baxter
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 30.530, -82.250
Scattered trees and isolated power lines were blown down in northeast Baker county.
Thunderstorm Wind, Marion
- When
- April 15, 7:00 AM EST to 7:05 AM EST
- Where
- Marion County, 2.16 mi SSE of Early Bird
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 29.150, -82.360
Numerous trees and power lines were blown down in Tropicana, which is about 5 miles E of Rainbow Lakes Estates.
Thunderstorm Wind, Alachua
- When
- April 15, 7:10 AM EST to 7:15 AM EST
- Where
- Alachua County, 1.2 mi W of Gainesville North
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 29.670, -82.340
Scattered tress and power lines were blown down in Gainesville. One tree fell on a home along NW 110th Terrace.
Thunderstorm Wind, Alachua
- When
- April 15, 7:15 AM EST to 7:17 AM EST
- Where
- Alachua County, 3.3 mi NNE of Waldo
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 29.820, -82.140
Trees were blown down and pea size hail was reported just south of Hampton. One large tree was split and topped at 8 feet above the ground.
Thunderstorm Wind, Clay
- When
- April 15, 7:25 AM EST
- Where
- Clay County, Orange Park
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 30.170, -81.700
Trees were blown down across Fleming Island. One tree was blown down on a fence in the Stoney Glen neighborhood of Eagle Harbor.
Thunderstorm Wind, Bradford
- When
- April 15, 7:40 AM EST
- Where
- Bradford County, 1.83 mi NE of Graham
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 29.890, -82.200
Power lines and trees were blown down along County Road 235 and County Road 218, about 8 miles east of Brooker.
Thunderstorm Wind, Marion
- When
- April 15, 7:40 AM EST
- Where
- Marion County, 0.69 mi S of Belleview
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 29.060, -82.050
Thunderstorm wind gusts downed trees which fell on and destroyed a mobile home at 139 Lane Avenue in southeast Belleview. Price of damage was estimated.
Thunderstorm Wind, Duval
- When
- April 15, 8:00 AM EST
- Where
- Duval County, 0.91 mi NW of Isle of Palms South
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 30.280, -81.440
Many trees were damaged about 3 miles west of Jacksonville Beach by thunderstorm wind gusts. One limb was about 12 feet long.
Thunderstorm Wind, Putnam
- When
- April 15, 8:45 AM EST
- Where
- Putnam County, 2.83 mi SSW of Bostwick
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 29.730, -81.640
Trees were blown down by thunderstorm wind gusts along a rural road off of U.S. Highway 17, about 3 miles south of Bostwick.
Thunderstorm Wind, Putnam
- When
- April 15, 8:45 AM EST
- Where
- Putnam County, 0.6 mi E of Francis
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 29.650, -81.710
Numerous trees were blown down along State Road 100 in Bardin, about 3 miles west of Palatka.
Thunderstorm Wind, Putnam
- When
- April 15, 9:00 AM EST
- Where
- Putnam County, 2.27 mi SW of Bostwick
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 29.750, -81.660
Numerous trees and power lines were blown down about 8 miles north of Palatka.
Thunderstorm Wind, Putnam
- When
- April 15, 9:00 AM EST
- Where
- Putnam County, 2.4 mi W of Federal Pt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 29.730, -81.560
A shed was blown down and a tree fell on a vehicle at Bridgeport and West River Road, about 8 miles northeast of Palatka.
Thunderstorm Wind, Putnam
- When
- April 15, 9:00 AM EST
- Where
- Putnam County, 0.6 mi E of Palatka Kay Arkin Ar
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 29.650, -81.670
Numerous trees and power lines were blown down about 1 mile west of Palatka.
Tornado, St. Johns
- When
- April 15, 9:10 AM EST
- Where
- St. Johns County, 1.83 mi NW of Summer Haven
- Rating
- EF1
- Path length
- 0.2 mi
- Path width
- 50 yd
- Reported by
- Public
- Coordinates
- 29.720, -81.240
The public reported a tornadic waterspout over the Intra-coastal Waterway approximately 1 mile south of Crescent Beach. Boat house roofs were blown off, trees along the intra-coastal were snapped, pieces of lumber were embedded in buildings, there were broken windows and signs along A1A were bent at 45 degrees.
Thunderstorm Wind, St. Johns
- When
- April 15, 9:12 AM EST
- Where
- St. Johns County, 1.83 mi NW of Summer Haven
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 29.720, -81.240
Power lines were blown down along A1A, just south of State Road 26, north of Fort Matanzas. A person was trapped in a car by downed power lines but suffered no injuries. Winds caused minor roof damage to some buildings south of the State Road 26 and A1A intersection.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in New Jersey, April 15 to 23, 20072 deaths · $19 million · 6 events
- Winter Storm in New York, April 15 to 16, 20072 deaths · 6 injured · $145,000 · 9 events
- Flooding and Heavy Rain in New Jersey, April 15 to 23, 20071 death · $111 million · 16 events
- Flooding and Heavy Rain in New York, April 15 to 18, 20071 death · 1 injured · $11 million · 8 events
- Tornadoes and Damaging Winds in South Carolina, April 15, 20079 injured · $347,000 · EF1 · 15 events
- Coastal Flood in New York, April 15 to 17, 2007$26 million · 14 events
- Flooding and Coastal Flood in Massachusetts, April 15 to 21, 20071 injured · $2.8 million · 63 kt wind · 46 events
- High Wind in Virginia, April 15 to 16, 20071 injured · $1.4 million · 65 kt wind · 25 events
- Flooding in West Virginia, April 15 to 16, 2007$2.7 million · 17 events
- High Wind in North Carolina, April 15 to 17, 2007$1.3 million · 71 kt wind · 9 events
- Flooding and Heavy Snow in New Hampshire, April 15 to 18, 2007$1.6 million · 4 events
- Flooding in Pennsylvania, April 15 to 16, 2007$1.0 million · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 22132, 22128, 22134, 22136, 22145, 22138, 22139, 22140, 22141, 22142, 22143, 22144, 22146, 22147, 22148, 22150, 22152, 22131, 22153.